Affordable Access

Publisher Website

Impulse response functions for periodic integration

Authors
Journal
Economics Letters
0165-1765
Publisher
Elsevier
Publication Date
Volume
55
Issue
1
Identifiers
DOI: 10.1016/s0165-1765(97)00047-5
Keywords
  • Periodic Integration
  • Impulse Response Function
Disciplines
  • Mathematics

Abstract

Abstract A quarterly observed time series is said to be periodically integrated [PI] if the stochastic trend needs to be removed by a seasonally varying differencing filter. In this paper we consider the impulse response functions [IRF] for such a PI time series. © 1997 Elsevier Science S.A.

There are no comments yet on this publication. Be the first to share your thoughts.